# SDR AALA202310232771

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N449AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10747
- Aircraft time: 6,526 hours, 1,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE OUT OF LIMITS. CHARGED 4R DOOR CYLINDER.
